Econometrica: Sep 1971, Volume 39, Issue 5

An Equivalence Theorem for the Core of an Economy Whose Atoms Are Not "Too" Big<713:AETFTC>2.0.CO;2-4
p. 713-721

Jean Jaskold Gabszewicz, Jean-Francois Mertens

This paper is a natural outgrowth of recent studies in markets with a "continuum" of traders. An equivalence theorem for the core of such economies was obtained, under the assumption that the measure space of economic agents is atomless. We introduce a sufficient condition under which the preceding result can be extended to economies containing "atomic" traders. The condition bears on the measure of the atoms.

Log In To View Full Content